About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 813598, 9 pages
http://dx.doi.org/10.1155/2013/813598
Research Article

Design of Controllers and Observer-Based Controllers for Time-Delay Singularly Perturbed Systems via Composite Control

Department of Electrical Engineering, Southern Taiwan University of Science and Technology, Tainan City, Taiwan

Received 15 February 2013; Accepted 11 April 2013

Academic Editor: Xinyu Song

Copyright © 2013 Juing-Shian Chiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juing-Shian Chiou, “Design of Controllers and Observer-Based Controllers for Time-Delay Singularly Perturbed Systems via Composite Control,” Journal of Applied Mathematics, vol. 2013, Article ID 813598, 9 pages, 2013. doi:10.1155/2013/813598